Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 189, NWS Austin/San Antonio, TX

May 31, 2016Karnes County, Wilson County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 31, 2016, 4:56 PM CDT for Karnes County, Wilson County, Texas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2016, 4:56 PM CDT (21:56 UTC)
Expired
May 31, 2016, 5:28 PM CDT
In force
32 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Karnes County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 86 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 9.9 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2016-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2719 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2016-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2719 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
624 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

136 
WUUS54 KEWX 312156
SVREWX
TXC255-493-312245-
/O.NEW.KEWX.SV.W.0189.160531T2156Z-160531T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
456 PM CDT TUE MAY 31 2016

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL KARNES COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHEASTERN WILSON COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 545 PM CDT

* AT 456 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
  OF FALLS CITY...OR 12 MILES SOUTH OF POTH...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  KARNES CITY...FALLS CITY...CESTOHOWA...COY CITY...HOBSON...PANA MARIA...
  DEWEESVILLE...PAWELEVILLE AND HELENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS...AND CONTINUOUS CLOUD TO GROUND LIGHTNING
ARE OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS
ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...
YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2892 9823 2913 9785 2887 9775 2880 9811
TIME...MOT...LOC 2156Z 266DEG 18KT 2889 9813 

HAIL...1.00IN
WIND...60MPH
 
$$

ALLEN
2 follow-up statements
617 
WWUS54 KEWX 312214
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
514 PM CDT TUE MAY 31 2016

TXC493-312224-
/O.CAN.KEWX.SV.W.0189.000000T0000Z-160531T2245Z/
WILSON TX-
514 PM CDT TUE MAY 31 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILSON COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 2888 9819 2913 9785 2887 9775 2880 9811
TIME...MOT...LOC 2214Z 278DEG 15KT 2887 9809 

$$

TXC255-312245-
/O.CON.KEWX.SV.W.0189.000000T0000Z-160531T2245Z/
KARNES TX-
514 PM CDT TUE MAY 31 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CENTRAL KARNES COUNTY...

AT 514 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST OF
FALLS CITY...OR 11 MILES WEST OF KARNES CITY...MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KARNES CITY...FALLS CITY...CESTOHOWA...COY CITY...HOBSON...PANA MARIA...
DEWEESVILLE...PAWELEVILLE AND HELENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2888 9819 2913 9785 2887 9775 2880 9811
TIME...MOT...LOC 2214Z 278DEG 15KT 2887 9809 

HAIL...1.00IN
WIND...60MPH
 
$$

ALLEN
130 
WWUS54 KEWX 312228
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
528 PM CDT TUE MAY 31 2016

TXC255-312238-
/O.CAN.KEWX.SV.W.0189.000000T0000Z-160531T2245Z/
KARNES TX-
528 PM CDT TUE MAY 31 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL KARNES COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL...GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 2888 9819 2913 9785 2887 9775 2880 9811
TIME...MOT...LOC 2226Z 266DEG 18KT 2888 9801 

$$

ALLEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 3:28 PM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, May 31, 3:28 PM CDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
328 PM CDT TUE MAY 31 2016

.SHORT TERM (Tonight through Wednesday Night)...
The first of many heavy rain episodes and storm complexes is
currently passing through the CWA. The evolution of this system,
which is a combination of high instability, high PWAT, mesocale
boundary interactions, and upper level shortwave disturbances will
be indicative of the next few days.

Hi-resolution models have been essentially guessing at how to
handle convective initiation and coverage over the last several
days...and with the exception of a decent HRRR handling of today's
activity, have not improved. Thus, basically the forecast has
heavily favored the synoptic models in conjunction with
collaboration with neighbors and regional offices.

Looking west of the current convection...IR satellite is showing
convection enhancing across New Mexico and south of the Big Bend
region. Believe this area will be round number 2 of heavy rain
potential overnight tonight. While this round will not have the
benefit of the higher instability from this afternoon, and a
somewhat worked over atmosphere, would expect this activity out
west to evolve into a mature MCS and move east into at least the
western half of the CWA late tonight into tomorrow morning.

There may be a lull in activity between the Wednesday morning
activity but it will likely only be brief as the atmosphere
destabilizes again into the afternoon and yet another shortwave
swings northeast across...again...the Big Bend and Edwards
Plateau.

It is extremely difficult to hone in on specific amounts
in any particular region, but given the antecedent conditions that
have been well advertised, the flash flooding risk will be
significant between now and Wednesday night.

&&

.LONG TERM (Thursday through Tuesday)...
The heavy rain and flooding threats continue Thursday as the main
upper low responsible for all of these shortwave disturbances
enters the state. By Thursday morning, focused upper level lift
associated with the right entrance region of the upper low will be
positioned from Del Rio to Waco. This, coupled with the same
moisture and instability considersations to today and Wednesday
will likely be our most significant heavy rainfall threat.

At the surface, the EURO and GFS both indicate the development of
a surface low over West Texas and pushes southeast along the Rio
Grande River. This will...yet again...provide a surface based
focus to additional heavy rain development Thursday afternoon and
as the main upper low begins to slow in its movement and becomes
more stagnant, could potentially result in training heavy rainfall
as well. This round could persist through Friday morning before
the heavy rain potential begins to finally wane Friday
evening...if the upper low does indeed move east as progged.

As a result...QPF values have further increased, now expected the
potential for 4-7 inches between now and Friday morning but with
the potential for some areas to reach as high as 15 inches before
this event is over with. If this estimate comes to fruition, flash
flooding impacts will be severe. And with so much uncertainty in
the positioning of certain variables, it is not possible to
highlight any one particular area for this threat. So all persons
in South Central Texas should prepare for the prospect of flash
flooding, perhaps extreme flash flooding, and make plans to be
potentially impacted.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              70  82  69  80  66 /  70  80  80  70  60
Austin Bergstrom Intl Airport  70  82  68  80  66 /  70  80  80  70  70
New Braunfels Muni Airport     70  82  68  80  66 /  70  70  80  70  70
Burnet Muni Airport            67  79  66  78  64 /  70  80  80  70  60
Del Rio Intl Airport           71  86  69  84  66 /  70  80  80  60  40
Georgetown Muni Airport        69  80  67  79  64 /  70  80  80  70  60
Hondo Muni Airport             70  84  68  82  65 /  70  70  80  70  60
San Marcos Muni Airport        70  82  68  79  65 /  70  80  80  70  70
La Grange - Fayette Regional   71  82  70  80  68 /  60  70  80  80  70
San Antonio Intl Airport       71  82  69  81  67 /  70  70  80  70  60
Stinson Muni Airport           72  83  70  82  68 /  70  70  80  70  60

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Thursday morning for the following
counties: Atascosa...Bandera...Bastrop...Bexar...Blanco...Burnet...
Caldwell...Comal...De Witt...Dimmit...Edwards...Fayette...Frio...
Gillespie...Gonzales...Guadalupe...Hays...Karnes...Kendall...Kerr...
Kinney...Lavaca...Lee...Llano...Maverick...Medina...Real...Travis...
Uvalde...Val Verde...Williamson...Wilson...Zavala.

&&

Mesoscale/Aviation...24
Synoptic/Grids...TB3
Public Service/Data Collection...33
Hazardous weather outlook, May 31, 2:59 PM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
259 PM CDT TUE MAY 31 2016

TXZ171>173-183>194-202>209-217>225-228-012000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
259 PM CDT TUE MAY 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH THURSDAY MORNING FOR ALL
OF SOUTH CENTRAL TEXAS. MULTIPLE ROUNDS OF HEAVY RAINFALL
BEGINNING THIS AFTERNOON WILL BE CAPABLE OF PRODUCING RAINFALL
RATES OF OVER 2 INCHES PER HOUR IN SOME CASES WHICH WILL RESULT IN
RAPID DEVELOPMENT OF FLASH FLOODING. ADDITIONALLY...RAPID RISES TO
ALREADY ELEVATED RIVERS AND STREAMS WILL ALSO BE POSSIBLE.

THERE WILL ALSO BE A RISK FOR SOME LARGE HAIL AND DAMAGING WINDS
WITH THESE STORMS. HOWEVER...THE MAIN THREAT WILL BE FLASH
FLOODING AND THE THREAT IS SIGNIFICANT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A CONTINUED ACTIVE WEATHER PATTERN WILL PERSIST THROUGH SUNDAY
WITH NUMEROUS ROUNDS OF SHOWERS AND THUNDERSTORMS AND HEAVY
RAINFALL POSSIBLE EACH DAY. ENHANCED CHANCES FOR WIDESPREAD HEAVY
RAINS ARE EXPECTED EARLY WEDNESDAY THROUGH LATE THURSDAY INTO
FRIDAY MORNING. BETWEEN TODAY AND FRIDAY...MOST AREAS ARE
EXPECTED TO RECEIVE BETWEEN 4 AND 7 INCHES OF RAIN...WITH ISOLATED
TOTALS UP TO 15 INCHES POSSIBLE. THE WET PATTERN IS EXPECTED TO
CONTINUE INTO THIS WEEKEND AS AN UPPER LOW BECOMES ALMOST
STATIONARY OVER TEXAS.

IN ADDITION TO THE HEAVY RAIN AND FLOOD THREAT FOR THIS WEEK...A
FEW STORMS WEDNESDAY INTO THURSDAY COULD BRIEFLY BECOME SEVERE
WITH HAIL UP TO 1 INCH AND 60 MPH WINDS POSSIBLE. PLEASE STAY
TUNED FOR FURTHER UPDATES AS IMPACTS FROM POTENTIAL HAZARDS BECOME
MORE CLEAR.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL
WEATHER SERVICE.

TB3

In the hours before

Special weather statement, May 31, 3:57 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
357 PM CDT TUE MAY 31 2016

TXZ208-223-312145-
GONZALES TX-CALDWELL TX-
357 PM CDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CALDWELL AND
NORTHEASTERN GONZALES COUNTIES UNTIL 445 PM CDT...

AT 357 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LULING...MOVING EAST AT 40 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LULING...WAELDER...PALMETO...THOMPSONVILLE...NEWTONVILLE...OTTINE AND
MCNEIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2963 9714 2958 9768 2965 9763 2966 9765
      2967 9765 2967 9770 2968 9771 2970 9774
      2982 9736 2964 9713
TIME...MOT...LOC 2057Z 259DEG 35KT 2968 9768

ALLEN
Local storm report, May 31, 4:04 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
404 PM CDT TUE MAY 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     HEAVY RAIN       SABINAL                 29.32N  99.47W
05/31/2016  M1.92 INCH       UVALDE             TX   MESONET

            1.92 INCHES OF RAIN SINCE 2 PM

&&

EVENT NUMBER EWX1600522

CVP
Special weather statement, May 31, 4:05 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
405 PM CDT TUE MAY 31 2016

TXZ207-209-221-223-225-312145-
WILSON TX-GUADALUPE TX-FAYETTE TX-GONZALES TX-LAVACA TX-
405 PM CDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FAYETTE...CENTRAL
GONZALES...SOUTHEASTERN GUADALUPE...NORTHEASTERN WILSON AND
NORTHWESTERN LAVACA COUNTIES UNTIL 445 PM CDT...

AT 405 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTH OF KINGSBURY...OR 11 MILES SOUTHEAST OF SEGUIN...MOVING
NORTHEAST AT 55 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GONZALES...SHINER...MOULTON...WAELDER...PALMETO...HENKHAUS...BELMONT...OAK
FOREST...LITTLE NEW YORK...DILWORTH...NICKLE...MONTHALIA...OTTINE...COST...
BEBE...LEESVILLE AND NEWTONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2932 9795 2948 9801 2977 9717 2947 9707
TIME...MOT...LOC 2105Z 241DEG 47KT 2951 9780

ALLEN
Special weather statement, May 31, 4:22 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
422 PM CDT TUE MAY 31 2016

TXZ193-208-209-223-225-312200-
FAYETTE TX-BASTROP TX-GONZALES TX-CALDWELL TX-LAVACA TX-
422 PM CDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FAYETTE...SOUTHERN
BASTROP...CENTRAL CALDWELL...NORTHEASTERN GONZALES AND NORTHWESTERN
LAVACA COUNTIES UNTIL 500 PM CDT...

AT 422 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES NORTH OF LOCKHART TO 11 MILES NORTHEAST
OF LULING TO 8 MILES SOUTHWEST OF GONZALES. MOVEMENT WAS EAST AT 30
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GONZALES...BASTROP...SMITHVILLE...SHINER...FLATONIA...MOULTON...WAELDER...
NIEDERWALD...ROSANKY...CEDAR CREEK...MULDOON...CIRCLE D-KC ESTATE...
CISTERN...CIRCLE D-KC ESTATES...CAMP SWIFT...WYLDWOOD...UPTON...MCMAHAN...
LYTTON SPRINGS AND TILMON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3023 9723 2993 9697 2946 9711 2936 9764
      2976 9753 3000 9774
TIME...MOT...LOC 2122Z 250DEG 25KT 2996 9765 2978 9749 2945 9758

ALLEN
Local storm report, May 31, 4:29 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
429 PM CDT TUE MAY 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     HEAVY RAIN       3 W HORSESHOE BAY       30.54N  98.41W
05/31/2016  M2.37 INCH       LLANO              TX   COCORAHS

            2.37 INCHES OF RAIN IN THE PAST 2 HOURS

&&

EVENT NUMBER EWX1600523

CVP
Special weather statement, May 31, 4:31 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
431 PM CDT TUE MAY 31 2016

TXZ221-222-312215-
WILSON TX-KARNES TX-
431 PM CDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL KARNES AND CENTRAL
WILSON COUNTIES UNTIL 515 PM CDT...

AT 431 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
POTH...MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FLORESVILLE...POTH...STOCKDALE...KOSCIUSKO...NIXON...PANDORA AND GILLETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2896 9821 2916 9821 2938 9788 2938 9784
      2937 9784 2935 9786 2920 9770 2918 9769
TIME...MOT...LOC 2131Z 238DEG 20KT 2913 9809

ALLEN

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 10:00 PM CDTRiver Flood WarningEWXBexar, Wilson15 hr
May 31, 10:42 AM CDTSpecial Weather StatementEWXLlano48 min
May 31, 10:52 AM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more4 days
May 31, 11:31 AM CDTAreal Flood AdvisoryEWXLlano3 hr
May 31, 11:52 AM CDTAreal Flood AdvisoryEWXEdwards, Kerr, Real3 hr
May 31, 12:05 PM CDTFlash Flood WarningEWXLlano3 hr
May 31, 12:29 PM CDTFlash Flood WarningEWXBandera, Gillespie, Kerr, Real3 hr
May 31, 12:58 PM CDTFlash Flood WarningEWXMedina, Uvalde4 hr
May 31, 1:55 PM CDTSpecial Weather StatementEWXBlanco50 min
May 31, 2:05 PM CDTAreal Flood AdvisoryEWXBexar3 hr
May 31, 2:15 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Gillespie, Kendall, Llano3 hr
May 31, 2:21 PM CDTRiver Flood WarningEWXLlano20 hr
May 31, 2:25 PM CDTRiver Flood WarningEWXBandera22 hr
May 31, 2:25 PM CDTRiver Flood WarningEWXBexar4 days
May 31, 2:25 PM CDTSpecial Weather StatementEWXMedina50 min
May 31, 2:32 PM CDTAreal Flood AdvisoryEWXComal3 hr
May 31, 2:35 PM CDTRiver Flood WarningEWXFayette4 days
May 31, 2:40 PM CDTSpecial Weather StatementEWXHays50 min
May 31, 2:53 PM CDTFlash Flood WarningEWXComal3 hr
May 31, 2:56 PM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Guadalupe, Hays64 min
May 31, 3:05 PM CDTSpecial Weather StatementEWXMedina40 min
May 31, 3:10 PM CDTSpecial Weather StatementEWXWilson65 min
May 31, 3:24 PM CDTFlash Flood WarningEWXBexar3 hr
May 31, 3:54 PM CDTAreal Flood AdvisoryEWXGuadalupe3 hr
May 31, 3:57 PM CDTSpecial Weather StatementEWXCaldwell48 min
May 31, 3:58 PM CDTRiver Flood WarningEWXComal, Guadalupe18 hr
May 31, 4:01 PM CDTRiver Flood WarningEWXComal, Guadalupe22 hr
May 31, 4:05 PM CDTSpecial Weather StatementEWXGonzales40 min
May 31, 4:10 PM CDTAreal Flood AdvisoryEWXHays, Travis3 hr
May 31, 4:15 PM CDTAreal Flood AdvisoryEWXCaldwell3 hr
May 31, 4:22 PM CDTSpecial Weather StatementEWXBastrop, Gonzales38 min
May 31, 4:31 PM CDTSpecial Weather StatementEWXWilson44 min
May 31, 4:34 PM CDTAreal Flood AdvisoryEWXWilliamson3 hr
May 31, 4:52 PM CDTAreal Flood AdvisoryEWXAtascosa, Gonzales, Karnes, Wilson3 hr
May 31, 4:52 PM CDTRiver Flood WarningEWXLlano16 hr
May 31, 5:13 PM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee, Williamson3 hr
May 31, 5:29 PM CDTRiver Flood WarningEWXBlanco20 hr
May 31, 5:29 PM CDTSpecial Weather StatementEWXKarnes46 min
May 31, 5:50 PM CDTFlash Flood WarningEWXFayette3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.